# SDR CALA2013092600700

- Difficulty date: September 26, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 48,467 hours, 17,056 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Part number: 356104400
- Condition: Faulty
- Location: Lt Wing To Body
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT WING BODY HEAT ILLUMINATED DURING FLIGHT.  ISOLATED BLEED LIGHT EXTINGUISHED, IAW NON-ROUTINE RIC 4640006 & 4640007, SENSE LOOP M270.  REPLACED & SUCCESSFUL OPERATION CHECKED.  ACCOMPLISHED IAW AMM 26-18-00-710-801.
